# SDR AUS20020952

- Difficulty date: August 8, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Engine: Pwa JT15D5
- System (JASC): 2710 · Aileron Control System
- Part: Cable
- Part number: 556555037R
- Condition: Frayed
- Location: Aileron Control
- Part time: 1,228 cycles
- Component: Aileron Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AILERON INTERCONNECT CABLE FRAYED IN AREA WHERE THE CABLEPASSES OVER THE CONTROL COLUMN UPPER PULLEY. PULLEY IS LOCATEDAPPROXIMATELY 200MM (8IN) BELOW THE CONTROL WHEEL.
